MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS Pump; prosthesis, penis, inflatable
Model Number 72404252
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) stopped functioning.A surgical procedure was performed, during which a small break was identified in the tubing between the pump and one cylinder.This was identified as the site of the leak, as no fluid remained within the device.As a result, the entire ipp system was removed and replaced.Additionally, the physician inadvertently created a hole in one cylinder during device removal.No patient complications were reported.

Brand Name
AMS 700 LGX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50128734
Report Number2124215-2026-41654
Device Sequence Number12162048
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)210521(10)1000278796
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/21/2021
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number1000278796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/04/2026
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale